# SDR IPXA2017052117364

- Difficulty date: May 10, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 15,603 hours, 10,234 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frames 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT FRAME 79, Y-1580 IS CRACKED.  REPAIRED IAW EO A300-5310-64233-A.
